73

Today, after discussing the side-effects of an insomnia aid, my doctor said that making a choice was naturally a difficult one, and that he would only prescribe it to me once I'd had "a good, long sleep on it". He then laughed out loud and called in the next patient. FML

By royalscenery - / Wednesday 27 October 2010 21:58 / Canada
Add a comment
You must be logged in to be able to post comments!
Create my account Sign in
Top comments
By  iheartglasses  |  0

Oh he was just trying to be funny :) If you think about it, he has to visit tons of patients that expect him to be a miracle worker and if I was in that situation I would definitely make jokes to keep my sanity!

Comments
Reply

I'm guessing you guys did not see my first post 2 months ago. I did say first but I also did type a bit a few minutes to type it. I also need now watch it not be first. it was though but was not a quick 1 to be first.

By  FYLDeep  |  25

Drink some beer. That works well. Or take some Benadryl. I got allergies but I always just go without Benadryl cause I can never get through the day on it.

By  Mirorbo  |  26

Even if he was trying to have fun, that was still a dick thing to say, especially if you're showing the obvious poor health signs that comes with insomnia...

By  mrahhhhh  |  17

OP: That's funny man. You'll probably appreciate that joke even more after YOU'VE had a nice long sleep on it. DOCTOR: Huh? OP: "Punches head" BTW Mirorbo, I see you changed the profile picture. Looks nice.

Loading data…